Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 70, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Sep 22, 2014, 1:02 PM MDT for Sierra County, New Mexico. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2014, 1:02 PM MDT (19:02 UTC)
- Expired
- Sep 22, 2014, 4:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Sierra County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 1:22 PM MDT | FLASH FLOOD | Caballo, NM | CABALLO AND ARREY FIRE DEPTS RESPONDING TO FLOODING ON HIGHWAY 187 AT MILE POST 23. |
| Sep 22, 1:55 PM MDT | FLOOD | Caballo, NM | FIRE DEPT RESPONDED TO AND CONGREGATED AT FLOOD ON HWY 187 MM 23.3 |
| Sep 22, 2:29 PM MDT | FLOOD | Caballo, NM | HWY 187 AT MM 15 AND 23.3 CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 691 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
566
WGUS54 KEPZ 221902
FFWEPZ
NMC051-222200-
/O.NEW.KEPZ.FF.W.0070.140922T1902Z-140922T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
102 PM MDT MON SEP 22 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 400 PM MDT
* AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL WEST AND EAST
OF CABALLO LAKE. UP TO AN INCH OF RAIN HAS FALLEN IN THE PAST
HOUR...AND CONTINUES TO FALL.
* LOCATIONS IMPACTED INCLUDE...
CABALLO...
LAS PALOMAS...
CABALLO LAKE STATE PARK...
FLOODING IS LIKELY TO OCCUR IN THE LOWER PORTIONS OF PALOMAS...
SECO...ANIMAS...AND PERCHA CREEKS. LOW WATER CROSSINGS ALONG STATE
HIGHWAY 187 MAY BECOME IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO CROSS FLOODED ROADS. TURN AROUND DON'T DROWN.
&&
LAT...LON 3308 10717 3285 10714 3283 10727 3289 10739
3289 10750 3301 10751 3309 10728
$$
HARDIMAN2 follow-up statements
358
WGUS74 KEPZ 222031
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
231 PM MDT MON SEP 22 2014
NMC051-222200-
/O.CON.KEPZ.FF.W.0070.000000T0000Z-140922T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
231 PM MDT MON SEP 22 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL SIERRA COUNTY
UNTIL 400 PM MDT...
AT 228 PM MDT...THUNDERSTORMS HAD DIMINISHED OVER THE WARNING AREA.
HOWEVER...SIGNIFICANT RUNOFF IS CONTINUING TO CAUSE FLOODING AROUND
LITTLE GREENHORN CREEK...AND TRUJILLO CANYON. HIGHWAY 187 IS CLOSED
DUE TO FLOODING AT THESE LOCATIONS...NEAR MILE MARKERS 15 AND 23.
LOCATIONS IMPACTED INCLUDE...
CABALLO...
LAS PALOMAS...
CABALLO LAKE STATE PARK...
WATER LEVELS ARE LIKELY TO SLOWLY RECEDE OVER THE NEXT HOUR.
HOWEVER...THUNDERSTORMS HAVE ALSO AFFECTED THE EAST SLOPES OF THE
BLACK RANGE...AND THIS WILL LIKELY RESULT IN ANOTHER WAVE OF
FLOODING IN THIS AREA SEVERAL HOURS FROM NOW. ADDITIONAL ADVISORIES
OR WARNINGS MAY NEED TO BE ISSUED AFTER 4 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.
&&
LAT...LON 3308 10717 3285 10714 3283 10727 3289 10739
3289 10750 3301 10751 3309 10728
$$
HARDIMAN129 WGUS74 KEPZ 222153 FFSEPZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 353 PM MDT MON SEP 22 2014 NMC051-222205- /O.EXP.KEPZ.FF.W.0070.000000T0000Z-140922T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIERRA NM- 353 PM MDT MON SEP 22 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL SIERRA COUNTY AROUND CABALLO WILL BE ALLOWED TO EXPIRE AT 400 PM MDT... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. ARROYOS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE. RUNOFF FROM RAINFALL OVER THE EAST SLOPES OF THE BLACK RANGE MAY ALLOW MINOR FLOWS TO RETURN TO THE PALOMAS...SECO...ANIMAS... PERCHA...AND TRUJILLO BASINS LATER THIS EVENING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH MIDNIGHT TONIGHT. LAT...LON 3308 10717 3285 10714 3283 10727 3289 10739 3289 10750 3301 10751 3309 10728 $$ HARDIMAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 3:21 AM MDT, 9 hours 41 minutes earlier.
Area forecast discussion, Sep 22, 3:21 AM MDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 321 AM MDT MON SEP 22 2014 .SYNOPSIS... AN ACTIVE WET WEATHER PATTERN WILL CONTINUE OVER SOUTHERN NEW MEXICO AND FAR WEST TEXAS TODAY AND TONIGHT. TROPICAL MOISTURE CONTINUES TO FLOW INTO THE AREA WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL EXPECTED. LOCALIZED FLOODING IS POSSIBLE ALONG SMALL STREAMS...LOW WATER CROSSINGS AND ARROYOS. HEAVY RAIN CHANCES WILL DECREASE AFTER MIDNIGHT WITH MAINLY ISOLATED MOUNTAIN THUNDERSTORMS POSSIBLE TUESDAY THROUGH FRIDAY. TEMPERATURES WILL REBOUND BACK TO NEAR NORMALS FOR THE REMAINDER OF THE WEEK. && .DISCUSSION... THE ATMOSPHERE REMAINS VERY MOIST AS RESULT OF A PASSING UPPER LEVEL TROUGH AND CONSIDERABLE TROPICAL MOISTURE THAT HAS MOVED BACK INTO THE REGION. MUCH OF THE RAIN EARLY THIS MORNING HAS BEEN FOCUSED IN AREAS WEST OF RIO GRANDE WITH SOME FLOODING ALONG CREEKS AND DRAINAGES NOTED. ADDITIONAL RAIN AND THUNDERSTORMS IS EXPECTED AS THE DAY PROGRESSES. THE EASTERN HALF OF THE FORECAST AREA HAS BEEN QUIET SO FAR BUT MAY SEE SHOWER AND THUNDERSTORM DEVELOPMENT LATER TODAY. HEAVY RAIN PRODUCING STORMS MAY PRODUCE LOCALIZED FLOODING AND PONDING OF WATER THROUGH TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS UNTIL MIDNIGHT. RAIN CHANCES WILL DECREASE ON TUESDAY AS THE UPPER TROUGH EXITS THE REGION. A STABLE NORTHWEST FLOW WILL REMOVE SOME OF THE MOISTURE FROM THE AREA AND LIMIT THUNDERSTORM CHANCES TO ISOLATED COVERAGE FOCUSED MAINLY ON THE HIGHER MOUNTAINS. RESIDUAL LOW LEVEL MOISTURE WILL REMAIN IN PLACE TO HELP FUEL THE ISOLATED STORMS. TEMPERATURES WILL REBOUND BACK TO NORMAL AS RAINS DECREASE AND SKIES BECOME LESS CLOUDY. THE OVER ALL CIRCULATION PATTERN WILL BE DOMINATED BY HIGH PRESSURE ALOFT THROUGH FRIDAY. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY WITH SPOTTY COVERAGE 0F MAINLY LIGHT RAIN AMOUNTS. BY FRIDAY EVENING A DEEP MID LATITUDE TROUGH WILL BEGIN TO MOVE INLAND FROM THE WEST COAST. LATEST MODELS HAVE THE SYSTEM CLOSING OFF INTO A LOW AS IT MOVES INTO THE CENTRAL ROCKIES BY LATE SUNDAY. SOUTHWEST FLOW AHEAD OF THE SYSTEM WILL PULL A PLUME OF MOISTURE OVER THE AREA FROM THE SOUTHWEST DURING THE WEEKEND WITH AN INCREASE IN RAIN AND THUNDERSTORM ACTIVITY EXPECTED. THE STORMS COULD BE QUIET ACTIVE DEPENDING ON THE AMOUNT OF MOISTURE AVAILABLE TO FUEL THEM. ANOTHER TROPICAL SYSTEM OFF THE BAJA CALIFORNIA PENINSULA MAY ALSO PLAY A CONTRIBUTING ROLE IN BRING UP ADDITIONAL MOISTURE OUT OF THE TROPICS. A STRONG WEST FLOW BEHIND THE SYSTEM WILL FLUSH OUT THE REMAINING MOISTURE BY THE BEGINNING OF NEXT WEEK. && .AVIATION...VALID 22/12Z - 23/12Z... DEEP TROPICAL MOISTURE CONTINUES TO FLOW INTO THE AREA FROM THE SOUTH. THIS WILL LEAD TO AREAS OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL THROUGH THE VALID PERIOD. VSBY WILL BE REDUCED TO IFR IN HEAVIER RAINFALL. CIGS WILL GENERALLY BE AROUND 5000 FEET. HIGHER MOUNTAINS WILL BE OBSCURED BY THE CLOUDS. HEAVY RAIN POTENTIAL WILL BEGIN DIMINISH AFT 23/06Z. WINDS WILL BE EAST SOUTHEAST AT 5 TO 10 KNOTS. && .FIRE WEATHER... ABUNDANT TROPICAL MOISTURE WILL CONTINUE TO MOVE INTO THE AREA FROM THE SOUTH TODAY. SCATTERED TO NUMEROUS THUNDERSTORMS AND RAIN SHOWERS WILL BE POSSIBLE THROUGH EARLY TUESDAY MORNING. THE MOIST CONDITIONS WILL RESULT IN STORMS CAPABLE OF PRODUCING MODERATE TO HEAVY RAINFALL. WITH MOST AREAS HAVING STILL WET SOIL CONDITIONS MUCH OF THE RAIN WILL BE RUNOFF THAT MAY CAUSE FLOODING ALONG DRAINAGES...SMALL CREEKS...ARROYOS AND LOW WATER CROSSINGS. RAIN CHANCES WILL DIMINISH TUESDAY MORNING WITH MAINLY ISOLATED MOUNTAIN SHOWERS AND THUNDERSTORMS EXPECTED FOR TUESDAY THROUGH FRIDAY. TEMPERATURES WILL REBOUND BACK UP TO NEAR NORMALS BY TUESDAY AND REMAIN SEASONAL THROUGH THE WEEK. HIGH RELATIVE HUMIDITY VALUES WILL PERSIST AS A RESULT OF SOIL AND FUEL MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 81 66 82 65 86 / 70 50 10 10 0 SIERRA BLANCA 76 60 78 58 82 / 70 40 10 10 0 LAS CRUCES 80 63 80 63 84 / 60 50 10 10 0 ALAMOGORDO 80 63 83 62 87 / 70 50 10 10 0 CLOUDCROFT 60 49 63 47 64 / 80 60 30 20 20 TRUTH OR CONSEQUENCES 80 62 81 61 82 / 60 40 10 10 0 SILVER CITY 77 59 79 58 82 / 50 40 20 20 10 DEMING 82 63 83 62 85 / 60 50 10 10 0 LORDSBURG 84 64 85 63 87 / 50 40 10 10 0 WEST EL PASO METRO 82 66 83 65 86 / 70 50 10 10 0 DELL CITY 79 62 80 61 81 / 70 40 10 10 0 FORT HANCOCK 83 66 84 63 86 / 70 50 10 10 0 LOMA LINDA 75 61 77 60 78 / 70 50 10 10 0 FABENS 84 64 86 61 86 / 70 50 10 10 0 SANTA TERESA 82 65 83 64 85 / 60 50 10 10 0 WHITE SANDS HQ 79 63 81 62 82 / 60 50 10 10 0 JORNADA RANGE 81 61 82 59 85 / 60 50 10 10 0 HATCH 79 62 81 60 82 / 70 50 10 10 0 COLUMBUS 83 64 82 63 84 / 60 50 10 10 0 OROGRANDE 79 64 81 63 82 / 70 50 10 10 0 MAYHILL 68 53 71 52 70 / 80 60 30 20 20 MESCALERO 70 53 74 52 74 / 80 50 30 20 20 TIMBERON 70 53 71 53 70 / 80 60 20 20 20 WINSTON 72 54 74 53 74 / 60 40 30 20 10 HILLSBORO 75 58 77 57 76 / 60 40 20 10 0 SPACEPORT 80 61 83 61 81 / 60 50 10 10 0 LAKE ROBERTS 77 56 79 53 81 / 60 40 20 20 10 HURLEY 79 62 79 59 82 / 50 40 20 20 0 CLIFF 82 58 84 57 85 / 50 30 20 10 0 MULE CREEK 80 53 82 52 82 / 50 30 20 10 0 FAYWOOD 77 61 77 58 78 / 50 40 20 10 0 ANIMAS 84 64 87 63 89 / 40 40 30 10 0 HACHITA 83 62 83 60 83 / 50 50 20 10 0 ANTELOPE WELLS 82 61 85 60 86 / 50 50 30 10 0 CLOVERDALE 82 61 83 60 85 / 50 50 30 10 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NMZ401>417. TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ418>424. && 04/04
Hazardous weather outlook, Sep 22, 11:00 AM MDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1100 AM MDT MON SEP 22 2014 NMZ401>417-TXZ418>424-231700- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1100 AM MDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION WITH AREAS OF HEAVY RAINFALL. RAINFALL AMOUNTS MAY EXCEED 3 INCHES OVER ISOLATED LOCATIONS RESULTING IN FLASH FLOODING OR EVEN FLOODING ALONG THE GILA RIVER. SATURATED GROUNDS FROM RECENT EXCESSIVE RAINFALL MEANS QUICK RUNOFF OF RAINFALL WITH INCREASED POTENTIAL FOR FLASH FLOODING. STREAMS...CREEKS...WASHES...AND ARROYOS WILL BE QUICK TO RUN. LOW LYING AND FLOOD PRONE AREAS WILL BE QUICK TO FILL. A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DRYING ALOFT BEHIND THE PASSING TROUGH ON TUESDAY AND A LACK OF FOCUS FEATURES SHOULD MEAN A SHARP REDUCTION IN RAIN AND STORM CHANCES AND COVERAGE TUESDAY THROUGH FRIDAY. DURING THIS PERIOD WE SHOULD SEE THE TYPICAL PATTERN OF ISOLATED TO SCATTERED MOUNTAIN STORMS FOLLOWED LATER IN THE DAY BY ISOLATED LOWLAND STORMS. SATURDAY AND SUNDAY AN APPROACHING UPPER TROUGH WILL BRING INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Local storm report, Sep 22, 8:44 AM MDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
844 AM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 3 W KBIF 31.85N 106.42W
09/22/2014 EL PASO TX BROADCAST MEDIA
WATER RESCUE AT DIANA AND VLUCAN.
&&
EVENT NUMBER EPZ1400406
MLPLocal storm report, Sep 22, 8:46 AM MDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
846 AM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM FLASH FLOOD 3 W KBIF 31.85N 106.42W
09/22/2014 EL PASO TX LAW ENFORCEMENT
EL PASO POLICE FATAL DROWNING NEAR VULCAN AND DIANA
&&
EVENT NUMBER EPZ1400407
MLPLocal storm report, Sep 22, 8:47 AM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
847 AM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM FLASH FLOOD 2 N FORT BLISS 31.85N 106.42W
09/22/2014 EL PASO TX BROADCAST MEDIA
RAILROAD AND DIANA CLOSED DUE TO FLOODING.
&&
EVENT NUMBER EPZ1400408
MLPLocal storm report, Sep 22, 9:29 AM MDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
929 AM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM FLASH FLOOD 3 NW KBIF 31.87N 106.41W
09/22/2014 EL PASO TX BROADCAST MEDIA
MEDIA REPORT OF FLOODING AT HERRERA IN NORTH EAST EL
PASO.
&&
EVENT NUMBER EPZ1400409
MLPLocal storm report, Sep 22, 12:37 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1237 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM FLASH FLOOD ARREY 32.85N 107.31W
09/22/2014 SIERRA NM NEWSPAPER
CANAL ROAD AT TRUJILLO CREEK CLOSED BY ARREY FIRE
DEPARTMENT DUE TO FLOODING.
&&
EVENT NUMBER EPZ1400410
HARDIMANLocal storm report, Sep 22, 12:41 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1241 PM MDT MON SEP 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM FLASH FLOOD 2 S CABALLO 32.94N 107.31W
09/22/2014 SIERRA NM NEWSPAPER
LITTLE GREENHORN CREEK FLOODING ON HIGHWAY 187 JUST
SOUTH OF THE HILLSBORO I-25 EXIT. CABALLO FD RESPONDING.
&&
EVENT NUMBER EPZ1400411
HARDIMANThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 11:19 PM MDT | Areal Flood Advisory | EPZ | Sierra | 116 min |
| Sep 22, 1:34 AM MDT | Areal Flood Advisory | EPZ | Sierra | 116 min |
| Sep 22, 2:34 AM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 116 min |
| Sep 22, 2:48 AM MDT | Areal Flood Advisory | EPZ | Grant | 117 min |
| Sep 22, 3:38 AM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
| Sep 22, 4:29 AM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Sep 22, 5:14 AM MDT | Areal Flood Advisory | EPZ | Grant | 3 hr |
| Sep 22, 5:36 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Sep 22, 7:37 AM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Sep 22, 9:07 AM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Sep 22, 11:04 AM MDT | Areal Flood Advisory | EPZ | Luna | 116 min |
| Sep 22, 12:03 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Sep 22, 1:09 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 3 hr |
| Sep 22, 1:18 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Sep 22, 1:51 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 3 hr |
| Sep 22, 1:54 PM MDT | Areal Flood Advisory | EPZ | Otero | 111 min |
| Sep 22, 2:25 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Sep 22, 3:00 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Otero | 4 hr |
| Sep 22, 3:28 PM MDT | Special Weather Statement | EPZ | Grant | 62 min |
| Sep 22, 3:30 PM MDT | Special Weather Statement | EPZ | Doña Ana | 75 min |
| Sep 22, 3:36 PM MDT | Areal Flood Advisory | EPZ | Grant | 114 min |
| Sep 22, 3:41 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Sep 22, 3:52 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 113 min |
| Sep 22, 4:15 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Sep 22, 4:31 PM MDT | Flash Flood Warning | EPZ | Grant, Luna | 3 hr |
| Sep 22, 4:42 PM MDT | Areal Flood Advisory | EPZ | Grant, Hidalgo, Luna | 2 hr |
| Sep 22, 4:48 PM MDT | Flash Flood Warning | EPZ | Doña Ana, Sierra | 6 hr |
| Sep 22, 5:11 PM MDT | Flash Flood Warning | EPZ | Grant, Hidalgo | 94 min |
| Sep 22, 5:12 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Sep 22, 5:46 PM MDT | Flash Flood Warning | EPZ | Grant | 6 hr |
| Sep 22, 5:59 PM MDT | Flash Flood Warning | EPZ | Hidalgo | 4 hr |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.